| Model Number |
HexaVue SCC 1.0 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that prior to a patient procedure their hexavue custom room rack was dropping images intermittently.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the cxps output card needed to be rebooted.The technician rebooted the cxps output card, tested the unit, confirmed it to be operating according to specification, and returned it to service.No additional issues have been reported.